MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-LEGACY 1 AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-LEGACY 1 AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 6400
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the pump experienced error code 1836 indicating a motor failure.Per reporter the batteries were removed and reinserted but the alarm returned.The device was then powered off.The programmed rate was 4.3 ml per hour, the remaining volume was 175.3 ml, and volume given was 24.7 ml.The event took place at the patient¿s home.No patient harm/adverse event was reported.
 
Additional Manufacturer Narrative
H6.Codes: updated.Device evaluation: the customer reported the pump experienced ec 1836 alarm persisted after battery removal and reinsertion.Unable to confirm the complaint due to the device not being returned.Based on the review of the service history and information provided by the customer we are unable to determine a probable cause as the device was not returned for evaluation.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
CADD-LEGACY 1 AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24940059
Report Number3012307300-2026-04025
Device Sequence Number8935669
Product Code FRN
UDI-Device Identifier10610586019548
UDI-Public(01)10610586019548(11)141002
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K982838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6400
Device Catalogue Number21-6400-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5-FLUOROURACIL (5-FU).
Patient SexUnknown